MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL WAVEONE GOLD PRIMARY 6-FILE STER 31MM; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL WAVEONE GOLD PRIMARY 6-FILE STER 31MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number A0756231G0P03
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Device Embedded In Tissue or Plaque (3165); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While no injury was reported, there has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a waveone gold primary 6-file ster 31mm file broke during use.The broken part has not been retrieved and appointment is scheduled for further removal/treatment.No injury reported.Further information requested.
 
Additional Manufacturer Narrative
Additional information received: the broken part has been retrieved after many attempts.Medical care will continue - endodontic treatment.This is a follow up report for this additional information.Investigation results returned waveone gold primary file 31mm is broken in the active part (fatigue).No material defect was found during analysis of the rupture pattern.No unused file is available for evaluation.Nothing unusual to report was found during dhr review (batch #1838631).Root causes are not identified.We will track this kind of event and monitor the trend.This is to correct and remove the codes that were initially reported - removing codes for: health effect - clinical code - 3165 the correct codes for this complaint are: health effect - clinical code - 4582 this is a follow up report to correct this code.

Brand Name
WAVEONE GOLD PRIMARY 6-FILE STER 31MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22770365
Report Number8031010-2025-00139
Device Sequence Number21112266
Product Code EKS
UDI-Device IdentifierD716WGPRIME311
UDI-PublicD716WGPRIME311
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA0756231G0P03
Device Lot Number1838631
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/07/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown